Health knowledge made personal
Join this community!
› Share page:

Please Help Me...I have no idea what's going on.


Posted by sunnysideup

I really need some help because I am really scared.

 I had my last period from January 10th - the 16th or 17th. On January 22nd my boyfriend and I had sex. The condom broke inside of me right after he finished.  The next morning I took Plan B. My next period is due Feb. 7th and over the last 3 days I've felt a little nauseous and bloated. Today (the day before my period is due) I experienced a  brown mucus discharge once and that's it. Is it possible that this means I'm pregnant? I've also taken Plan B at least 5 times before and am wondering if it's possible that its effectiveness might have decreased? PLEASE HELP. 

 
Answers (1)
Sort by: Newest first | Oldest first
U should take a test. Its possible. Also u should get tested for std's since the condom broke and this isn't the first tome it hasn't been safe. And no birth prevention doesn't work for everyone. But please look into the pill or depo shot to prevent the morning after pill should not be taken like this.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: